# SDR DALA2022081105468

- Difficulty date: August 9, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N332NB
- Make and model: Airbus A319-114
- Aircraft serial: 1570
- Aircraft time: 54,373 hours, 28,077 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3132 -ATO- AT 60KTS AFTER SUDDEN OPENING OF F/O SLIDING WINDOW. CORRECTIVE ACTION: PERFORMED FUNCTIONAL CHECK OF F/O'S SLIDING WINDOW PER A319 AMM 56-12-11. WINDOW OPENED AND CLOSED TWO TIMES. NO TROUBLE FOUND. SECURED WINDOW AND CONTINUED. (8343182)
